MathSciNet Relay Station
MathSciNet bibliographic data
MR1469166 35Q53 (53A05)
Schief, W. K. On the geometry of an integrable $(2+1)$-dimensional sine-Gordon system. Proc. Roy. Soc. London Ser. A 453 (1997), no. 1963, 1671–1688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement